Title: Stability results for higher dimensional equations on time scales

Authors: Joan Hoffacker, Billy Jackson

Addresses: Department of Mathematical Sciences, Clemson University, Clemson, SC 29634, USA. ' School of Mathematical Sciences, University of Northern Colorado, Greeley, CO 80639, USA

Abstract: The stability of the equilibrium solution of xΔ = f(x) where f : D ⊂ ℝn → ℝn and x : 𝕋 → ℝ n, 𝕋 a time scale, with regards to the Hilger Circle is examined.

Keywords: dynamic equations; time scales; Jacobian; stability; instability; Hilger Circle; higher dimensional equations.

DOI: 10.1504/IJDSDE.2011.038496

International Journal of Dynamical Systems and Differential Equations, 2011 Vol.3 No.1/2, pp.48 - 58

Published online: 09 Feb 2011 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article